MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 4 FR X 8 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 4 FR X 8 CM; CATHETER PERCUTANEOUS
Catalog Number CS-15402-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "(b)(6) 2025, when the doctor open the package, the swg was found kinked during prior to the patient." there was no patient involvement.
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one guidewire along with a lidstock, catheter, dilator, and 22 ga.X1-3/4"(4.45 cm) radiopaque over 25 ga.Rw introducer needle for analysis.No signs of use were observed on the returned guide wire.Upon receipt of the returned kit, the guide wire was found separated and unraveled, and the separated distal segment of the core wire was not returned with the kit.The condition of the received guidewire did not match the customer-reported description.Visual examination revealed unraveling of the guidewire spring coil below the point of separation, extending toward the distal end.The proximal weld was intact and appeared full and spherical, and the spring coil remained attached at the proximal end.Microscopic examination further confirmed the unraveling of the spring coil and identified that no weld was present at the point of separation.The returned guidewire length measured 392 mm, which is below the specification limits of 449.2 mm to 458.8 mm per guidewire product drawing.This indicates that an approximate length of 57.2 mm to 66.8 mm of the core wire was separated and not returned with the sample.The returned guidewire outer diameter measured 0.44 mm, which is within the specification limits of 0.432 mm to 0.457 mm per guidewire product drawing.The guide wire was functionally tested per the instructions for use (ifu) provided with this kit, which informs the user "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle".The return guide wire was advanced through a lab inventory ars/18ga introducer needle subassembly, and the undamaged portion of the guide wire passed with no resistance while unraveled coil portion passed with little to no resistance.A manual tug test confirmed that the proximal weld was secure and intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested".The ifu also states, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage".The report of a separated guidewire was confirmed through investigation of the returned sample.Visual examination identified that the guidewire was unraveled and separated, and dimensional analysis indicated that a section of the core wire, including the distal weld, was separated and not returned for analysis.A device history record review did not reveal any relevant findings.Arrow guidewires of this size are designed and manufactured to withstand a tensile force of 2.0 pounds-force.The selected insertion site and patient anatomy may present a tortuous path that could contribute to guidewire deformation.Guidewire separation may occur if mechanical forces exceeding the design specification are applied during clinical use.Based on the condition of the returned sample and portion of the guide wire was separated and not returned for analysis, the exact root cause could not be determined.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 2-LUMEN 4 FR X 8 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24037444
Report Number3006425876-2026-00085
Device Sequence Number10498874
Product Code DQY
UDI-Device Identifier10801902099645
UDI-Public(01)10801902099645(11)240906(17)290831(10)71F24H1350(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15402-E
Device Lot Number71F24H1350
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO REPORTED; NOT REPORTED
Patient SexUnknown